Certain Subordination Results for a Class of Analytic Functions Defined by the Generalized Derivative Operator
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | Nigeria | Volume 2 Issue 2, February 2013

Certain Subordination Results for a Class of Analytic Functions Defined by the Generalized Derivative Operator

Oyekan, E.A, Opoola, T.O

In this paper, we discuss several interesting subordination results for a class of analytic functions defined by using a generalized derivative operator which was introduced and studied by Al-Abbadi and Darus[1]. A number of interesting consequences of some of these results are also discussed, 2000 Mathematics Subject Classification. 30C45, 30C80.

Keywords: Subordination, Salagean Differential Operator, Subordinating factor sequence, Hadamard product, Convolution

Edition: Volume 2 Issue 2, February 2013

Pages: 326 - 330

Share this Article

How to Cite this Article?

Oyekan, E.A, Opoola, T.O, "Certain Subordination Results for a Class of Analytic Functions Defined by the Generalized Derivative Operator", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=IJSROFF2013054, Volume 2 Issue 2, February 2013, 326 - 330

93 PDF Views | 76 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Subordination'

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 1657 - 1663

On Sandwich Theorem for Certain Subclasses of Symmetric Analytic Functions Associated with Noor Integral Operator

C. Selvaraj, T. R. K. Kumar

Share this Article

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1572 - 1577

On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Research Paper, Mathematics, Iraq, Volume 3 Issue 9, September 2014

Pages: 253 - 258

On Differential Sandwich Theorems of Analytic Functions Defined by Generalized Integral Operator

Waggas Galib Atshan, Faiz Jawad Abdulkhadim

Share this Article

Research Paper, Mathematics, Iraq, Volume 3 Issue 9, September 2014

Pages: 129 - 131

On Subordination Properties of Univalent functions

Waggas Galib Atshan, Faiz Jawad Abdulkhadim

Share this Article

Survey Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 420 - 422

A Survey on Subordination

P. N. Kamble, M. G. Shrigan

Share this Article

Similar Articles with Keyword 'Hadamard product'

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1645 - 1649

On Some New Results of a Subclass of Univalent Functions Defined by Ruscheweyh Derivative

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Research Paper, Mathematics, Iraq, Volume 4 Issue 5, May 2015

Pages: 1606 - 1610

On a New Subclass of Univalent Functions with Negative Coefficients Defined by Ruscheweyh Derivative

Waggas Galib Atshan, Ali Hussein Battor, Azhar Jawad Kadhim

Share this Article

Research Paper, Mathematics, Iraq, Volume 3 Issue 9, September 2014

Pages: 1184 - 1188

Some Interesting Properties of a Subclass of Meromorphic Univalent Functions Defined by Hadamard Product

Waggas Galib Atshan, Thamer Khalil Mohammed

Share this Article

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1166 - 1170

A Study of Some Geometric Properties of Meromorphic Univalent Functions Associated with Ruscheweyh Derivative

Kassim A. Jassim, Faeza Khaleel Shabeeb

Share this Article

Research Paper, Mathematics, Iraq, Volume 4 Issue 3, March 2015

Pages: 1378 - 1387

Some Certain Properties of a New Class of p-valent Functions Defined by Komatu Operator

Waggas Galib Atshan, Safa Ehab mohammed

Share this Article

Similar Articles with Keyword 'Convolution'

Research Paper, Mathematics, India, Volume 4 Issue 6, June 2015

Pages: 1751 - 1757

An Integral Equation Involving H- Function of Two Variables as Its Kernel

Dr. P. Prasanth

Share this Article

Research Paper, Mathematics, Iraq, Volume 4 Issue 6, June 2015

Pages: 949 - 952

Convolution of Al-Tememe Transformation

Ali Hassan Mohammed, Alaa Sallh Hadi, Hassan Nadem Rasoul

Share this Article

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1572 - 1577

On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Research Paper, Mathematics, Iraq, Volume 4 Issue 5, May 2015

Pages: 2043 - 2049

On a New Subclass of Harmonic Meromorphic Functions

Waggas Galib Atshan, Raghda Naser Abdul-Hussien

Share this Article

Research Paper, Mathematics, India, Volume 6 Issue 5, May 2017

Pages: 1087 - 1091

A Repair Replacement Policy for a Deteriorating Cold Standby System with a Component has Priority in Use and Repair

Dr. A. Janaki Ram, Dr. B. Venkata Ramudu, Dr. B. R. Narayana Murthy

Share this Article
Top